MAUDE Adverse Event Report: ZOLL MANUFACTURING CORPORATION UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM

ZOLL MANUFACTURING CORPORATION UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM
Model Number UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed blisters under the patch.Patient described the area as red blisters under the patch adhesive.There was no alleged device malfunction contributing to the blisters.The patient's physician recommended removal of the patch due to the skin irritation.Outcome of the skin irritation is unknown.
 
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.

Brand Name
UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM
Common Device Name
MANAGEMENT AND MONITOR SYSTEM
Manufacturer (Section D)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key22166495
Report Number3008642652-2025-05603
Device Sequence Number9200143
Product Code MHX
UDI-Device Identifier00855778005357
UDI-Public(01)00855778005357(11)230209
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Initial Report FDA Received Date06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown